# SDR CALA2020011300129

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D522790420400
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6164) LEFT AFT OVERWING HATCH HAS AREA OF CORROSION O N BOTTOM AFT LATCH FITTING ON INSIDE SURFACE. REMOVED AND REPLACED T-SECTION P/N D5227905420400 IAW A320 SRM 5 1-72-11-911-001, CMM 52-21-11-000-801-B01, ON LEFT AFT OVERWING HATCH AT BOTTOM AFT LATCH FITTING. DATA TRANSCRIBED FROM PAPER D OCUMENT AAR N/R: 9825204. WORK ACCOMPLISHED BY MECHANIC. INSPECTED.
